Vol. 87, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Multiplicity theory for Boolean algebras of Lp-projections

Ehrhard Behrends and Richard Evans

Vol. 87 (1980), No. 1, 21–40
Abstract

As an application of the integral module representation we investigate the multiplicity function in the sense of Bade for Boolean algebras of Lp-projections. In the case of finite multiplicity and the restriction of the multiplicity function to invariant subspaces we obtain results which have no analogue in the case of arbitrary Boolean algebras of projections.

Mathematical Subject Classification 2000
Primary: 46B20
Secondary: 47B99
Milestones
Received: 12 June 1978
Published: 1 March 1980
Authors
Ehrhard Behrends
Richard Evans